# SDR MASA2015081612310

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 28,090 hours, 23,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT.
